Translator Disclaimer
April 2018 The cyclotomic Iwasawa main conjecture for Hilbert cusp forms with complex multiplication
Takashi Hara, Tadashi Ochiai
Kyoto J. Math. 58(1): 1-100 (April 2018). DOI: 10.1215/21562261-2017-0018

Abstract

We deduce the cyclotomic Iwasawa main conjecture for Hilbert modular cusp forms with complex multiplication from the multivariable main conjecture for CM number fields. To this end, we study in detail the behavior of the p-adic L-functions and the Selmer groups attached to CM number fields under specialization procedures.

Citation

Download Citation

Takashi Hara. Tadashi Ochiai. "The cyclotomic Iwasawa main conjecture for Hilbert cusp forms with complex multiplication." Kyoto J. Math. 58 (1) 1 - 100, April 2018. https://doi.org/10.1215/21562261-2017-0018

Information

Received: 23 July 2015; Revised: 21 April 2016; Accepted: 19 July 2016; Published: April 2018
First available in Project Euclid: 15 February 2018

zbMATH: 06873129
MathSciNet: MR3776280
Digital Object Identifier: 10.1215/21562261-2017-0018

Subjects:
Primary: 11R23
Secondary: 11F41, 11F67

Rights: Copyright © 2018 Kyoto University

JOURNAL ARTICLE
100 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.58 • No. 1 • April 2018
Back to Top